Ask a doctor

Bad Juvederm Lip Injections or Hematoma? (photo)

I got my lips done (one syringe) of juvederm yesterday morning. The first pic demonstrates right after the administration. It was quiet uneven as you can see in the photo, however my lips are severely chapped. The next pics is one I took a few hours ago today after severe swelling this morning. There is a painful ball like texture, leaving my smile extremely lopsided. With my mouth partially open you can also see the extreme uneveness. Did the dermatologist do a bad job or is it a hematoma?

Doctor Answers (1)

Uneven Juvederm Lip Injections

+1

Hello and Thanks for your question. I understand your concerns in regards to your Juvéderm lip injections. Looking at your pictures it definitely does seem that you have some unevenness of the top lip. However, you also have a considerable amount of swelling. It is too early to tell whether the swelling is contributing to the unevenness. Swelling after Juvéderm injections can take up to three weeks to improve. It is important that you follow up with your physician so that he/she may correct any abnormalities that remains after the swelling has subsided. Good luck!

Sherman Oaks General Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...